# SDR SWIA202156912

- Difficulty date: February 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3866949
- Condition: Corroded
- Location: Bs 331
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SILL FWD OF THE SERVICE DOOR CORRODED AT APROX. F.S.331.00.   (C-CHECK) RO 3/10/2021    FLOOR SILL FWD OF SERVICE DOOR REMOVED AND REPLACED IAW CRJ200 SRM 51-42-06, 51-42-13, 51-45-00
